# SDR CALA2017030500536

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,726 hours, 21,145 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 7377899ER
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERE NOSE WHEEL VIBRATION ON TAKEOFF AND DURING LANDING. EMERGENCY DECLARED. REMOVED AND REPLACED BOTH NOSE GEAR TIRES PER AMM 32-45-21 000-8 01,400-801. RIGHT NOSE TIRE REMOVED SHOWING CORD. LUBED NOSE GEAR LINKAGE REF AMM 12-21-21. AC OK FOR SERVICE.
